Taking lots of medicine bad stomach pains last night while fighting hives

100mg a day, twice a day. 72 hours in. Been ok, bad stomach pains last night while fighting off nausea/sweats. Having some relief from itching and less hives. Still taking montelukast, rupadidine, ranididine. Stopped Benadryl all together. Been getting some dark purple markings near/ under my eyes (which makes me look ill). I HATE putting this stuff in my body. I hope to see more improvement and less stomach upset in the coming week. Having my blood drawn to check my kidney function on Valentine’s Day… 9 weeks of this shi* and counting. Hope everyone is feeling loved today!


Discussion


Tania Hughes Stick with it – pretty sure all the initial side effects will go. If it helps I was told that any ‘side effects ‘ with ciclosporine will go as soon as you stop taking it. It does reset some people’s immune system and send them into remission so fingers crossed. This is unlike ‘evil’ prednisolone which has long term side effects that don’t go away . Ciclosporine helped me immensely- just didn’t get the remission. Good luck

Misty Aitken-Olsen Thanks for sharing 💚 I have been on prednisone many times this year and won’t take it anymore, it doesn’t help me anyway. I hope that you are still feeling relief.

Tania Hughes I am on Xolair and it’s a life changing drug for me thank goodness! Ciclosporine was great for me for about 3-4 years. I was really bad and it bought relief

Renee Masters Doody You may need a higher dose. I had to be at 300 and taper. Mine went away almost immediately with a short course of pred at the same time. Good luck. It will get better!

Jenna Hyde I’m on cyclosporine same dosage and my acid reflux is bad so I had to stay on zantac twice a day that might help with your stomach issues. Good luck. Praying you get relief!!

Misty Aitken-Olsen Thanks 💚 I’m taking the Zantac (ranididine) also. Crossing fingers

Ana Garcia It takes time to build up. Like weeks.

Diana Dillard Keeton Mine was like this. Xolair was the winning drug.

Susan Belloni Or you can see improvement in hives in a week’s time on it. I did.

Misty Aitken-Olsen r Yes I am seeing improvement for sure 👌 I’m also sleeping well AND THATS important for sanity

Susan Belloni It sure is great to finally sleep! I tapered off cyclo when side effects really bothered me, but you have to go very slowly.

Add a Comment

Your email address will not be published. Required fields are marked *